# SDR DL78K021214

- Difficulty date: October 19, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 3,278 hours, 4,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Blown
- Location: Lt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IR-LT EXTERIOR EMERGENCY LIGHT JUST AFT OF WING INOP        CA-RELAMPED SAME. OPS CKS NML.
